Open Access
Translator Disclaimer
2012 A homotopy colimit theorem for diagrams of braided monoidal categorie
A. R. Garzón, R. Pérez
Homology Homotopy Appl. 14(1): 19-32 (2012).


Thomason’s Homotopy Colimit Theorem has been extended to bicategories and this extension can be adapted, through the delooping principle, to a corresponding theorem for diagrams of monoidal categories. In this version, we show that the homotopy type of the diagram can also be represented by a genuine simplicial set nerve associated with it. This suggests the study of a homotopy colimit theorem, for diagrams B of braided monoidal categories, by means of a simplicial set nerve of the diagram. We prove that it is weak homotopy equivalent to the homotopy colimit of the diagram, of simplicial sets, obtained from composing B with the geometric nerve functor of braided monoidal categories.


Download Citation

A. R. Garzón. R. Pérez. "A homotopy colimit theorem for diagrams of braided monoidal categorie." Homology Homotopy Appl. 14 (1) 19 - 32, 2012.


Published: 2012
First available in Project Euclid: 12 December 2012

zbMATH: 1242.18011
MathSciNet: MR2954665

Primary: 18D05 , 18D10 , 55P15 , 55P48

Keywords: Bicategory , braided monoidal category , Homotopy colimit , Simplicial set

Rights: Copyright © 2012 International Press of Boston


Vol.14 • No. 1 • 2012
Back to Top